CAN ANYONE GIVE ME ADVICE PLEASE

I have been on Mirtazapine for 5 days now, I seem to be having one good day and night then one bad day and night, my GP has given me 2mg of Diazepam to take when i feel bad to help with the anxiety and shaking , but it says on the Mirtizapine leaflet to be carefull if you take Diazepam, so now i dont know what to do, has anyone taken both meds at the same time. Would be gratefull if anyone could help.

4 Replies

oldestnewest
  • Hiya....

    I have been on mirtazapine for some time and now take 45mg every evening..... when I first started taking them my gp gave me diazepam n2mg to take also, which I did and was fine......

    Reaing those leaflets can scare you a lot..... I have been fine with them, and occasionally I take 2mg diazepam if Im really bad and cant cope with panic attacks...

    Hope this helps, try not to worry too much.....

    Ker x

  • Thankyou Anne64, Dont feel worried anymore, doing ok so far on mirtz no bad side effects, just the odd day of anxiety and panic attacks ,the shaking can get bad, hopefully in time things will get better. Take care of yourself .x

  • hi sanmure, my wife has been on mirtazapine for about 3mnths now, when her anxiety was really bad the doc give her a short course of diazepam as well to take as needed, its very common to take in conjunction with other meds for short term relief, hope they work for you. xx

  • hi newton, well i have taken diazepam this morning and it seems to be helping, thankyou for your advice. I can only hope that in a few more weeks i may feel a lot better, I do hope that you and your wife are coping ok. It is nice to hear from you, take care xx

You may also like...